# SDR 98ZZZX1746

- Difficulty date: April 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N213AE
- Make and model: Bolkms BK117B1
- Aircraft serial: 7219
- Engine: Lyc LTS101750B1
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: 430203802
- Condition: Failed
- Location: Power Turbine
- Part time: 122 hours
- Component: 400100025
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING, WHICH IS PART OF THE POWER TURBINE THRUST SYSTEM AND INSTALLED IN THE ENGINE 121.6 HOURS EARLIER BY THE INCORPORATION OF SB LT 101-72-50-0174, FAILED 2.8 HOURS AFTER BEING RE-INSTALLED AFTER MAJOR MAINTENANCE.  THE SUSPECT BEARING WAS INSPECTED PRIOR TO INSTALLATION.  NO ANOMALIES NOTED AT THAT TIME.  THE ENGINE EXPERIENCED SEVERAL CHIP EVENTS ON THE (FORWARD) FULL FLOW CHIP DETECTOR, THE ENGINE WAS REMOVED.
